Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 33, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 17, 2016, 5:14 AM CDT for Dallas County, Ellis County, Kaufman County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 17, 2016, 5:14 AM CDT (10:14 UTC)
- Expired
- Mar 17, 2016, 6:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Dallas County, TX, Ellis County, TX, Kaufman County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 61 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 17, 5:15 AM CDT | HAIL 0.75 | Red Oak, TX | PENNY HAIL IN RED OAK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2858 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
842
WUUS54 KFWD 171014
SVRFWD
TXC113-139-257-171100-
/O.NEW.KFWD.SV.W.0033.160317T1014Z-160317T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
514 AM CDT THU MAR 17 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
WEST CENTRAL KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 600 AM CDT
* AT 514 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OVILLA...OR
OVER CEDAR HILL...MOVING EAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
DALLAS...GRAND PRAIRIE...DESOTO...CEDAR HILL...DUNCANVILLE...LANCASTER...
WAXAHACHIE...BALCH SPRINGS...ENNIS...MIDLOTHIAN...SEAGOVILLE...GLENN
HEIGHTS...RED OAK...HUTCHINS...WILMER...OVILLA...CRANDALL...FERRIS...
PALMER AND COMBINE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35E BETWEEN MILE MARKERS 398 AND 421.
INTERSTATE 20 BETWEEN MILE MARKERS 458 AND 478.
INTERSTATE 45 BETWEEN MILE MARKERS 245 AND 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3224 9655 3223 9658 3246 9705 3270 9697
3269 9634
TIME...MOT...LOC 1014Z 284DEG 26KT 3256 9692
HAIL...1.25IN
WIND...<50MPH
$$
302 follow-up statements
244
WWUS54 KFWD 171033
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 AM CDT THU MAR 17 2016
TXC113-139-257-171100-
/O.CON.KFWD.SV.W.0033.000000T0000Z-160317T1100Z/
ELLIS TX-DALLAS TX-KAUFMAN TX-
533 AM CDT THU MAR 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHEASTERN ELLIS...SOUTHEASTERN DALLAS AND WEST CENTRAL KAUFMAN
COUNTIES...
AT 533 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LANCASTER...
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
DALLAS...DESOTO...LANCASTER...ENNIS...SEAGOVILLE...GLENN HEIGHTS...RED OAK...
HUTCHINS...WILMER...CRANDALL...FERRIS...PALMER...COMBINE...TALTY...PECAN
HILL AND ROSSER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3247 9683 3266 9683 3269 9655 3269 9634
3232 9651
TIME...MOT...LOC 1033Z 271DEG 27KT 3258 9674
HAIL...1.00IN
WIND...<50MPH
$$
30198
WWUS54 KFWD 171057
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 AM CDT THU MAR 17 2016
TXC113-139-257-171106-
/O.EXP.KFWD.SV.W.0033.000000T0000Z-160317T1100Z/
ELLIS TX-DALLAS TX-KAUFMAN TX-
557 AM CDT THU MAR 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELLIS...
SOUTHEASTERN DALLAS AND SOUTHWESTERN KAUFMAN COUNTIES WILL EXPIRE AT
600 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3247 9683 3266 9683 3269 9655 3269 9634
3232 9651
TIME...MOT...LOC 1055Z 284DEG 26KT 3258 9674
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 3:32 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Mar 17, 3:32 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 332 AM CDT THU MAR 17 2016 .DISCUSSION... ISOLATED THUNDERSTORMS WHICH DEVELOPED OVERNIGHT ACROSS THE NORTHWEST COUNTIES SHOULD CONTINUE NORTH OF THE I-20 CORRIDOR THROUGH THE EARLY MORNING HOURS. ACTIVITY IS ASSOCIATED WITH A MID LEVEL DISTURBANCE AND IS WORKING ITS WAY EAST ON THE NORTH SIDE OF A WARM FRONT. THE FRONT APPEARED TO EXTEND ALONG A LINE FROM BRECKENRIDGE TO PALESTINE DURING THE PAST FEW HOURS. ELEVATED INSTABILITY CURRENTLY IN PLACE WILL LIKELY PERSIST AS THESE CELLS WORK THEIR WAY EAST INTO THE DALLAS-FORT WORTH AREA...SO AN OUTSIDE CHANCE OF LARGE HAIL WILL CONTINUE THROUGH SUNRISE. STORMS MAY WEAKEN BEFORE REACHING THE METROPLEX...BUT WILL STILL POSE A THREAT FOR AT LEAST SMALL HAIL...LIGHTNING AND BRIEF HEAVY RAIN. THERE WILL LIKELY BE A TRANSITION FROM THE ELEVATED STORMS NORTH OF THE I-20 REGION TO SURFACE BASED CONVECTION SOUTH OF THE WARM FRONT THIS AFTERNOON. GOOD INSTABILITY WILL BE IN PLACE ACROSS THE SOUTHERN HALF OF THE REGION...BUT WEAKER SHEAR SHOULD PRECLUDE WIDESPREAD SEVERE WEATHER THIS AFTERNOON. STILL..A FEW STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL. SHOWERS AND STORMS WILL SHIFT EAST OF THE REGION THIS EVENING AS THE IMPULSE RACES TOWARDS THE MISSISSIPPI VALLEY. THE WARMER AIRMASS SOUTH OF THE BOUNDARY WILL KEEP LOW TEMPERATURES IN THE 60S ACROSS THE SOUTHERN COUNTIES OVERNIGHT. LOWS TONIGHT WILL BE ABOUT 10 DEGREES OR SO COOLER ON THE NORTH SIDE OF THE FRONT. A SHORTWAVE TROUGH WILL DROP SOUTHEAST THROUGH THE CENTRAL PLAINS TONIGHT AND FRIDAY. THIS WILL SEND A COLD FRONT SOUTH THROUGH THE REGION FRIDAY...ALONG WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THE BEST CHANCE FOR CONVECTION WILL BE DURING THE AFTERNOON HOURS ON FRIDAY WHEN THE BEST INSTABILITY WILL OCCUR IN ADVANCE OF THE FRONT. A FEW STORMS WILL BE CAPABLE OF LARGE HAIL. DAMAGING WINDS COULD ALSO OCCUR IF CONVECTION BECOMES ORGANIZED ALONG THE ADVANCING FRONT. THE BEST POTENTIAL FOR STRONG TO POSSIBLY SEVERE STORMS WILL EXIST OVER THE SOUTHERN HALF OF THE REGION WHERE MOISTURE AND INSTABILITY WILL BE HIGHEST. COOLER AND DRIER AIR BEHIND THE FRONT AND SUBSIDENCE ON THE BACK SIDE OF THE SHORTWAVE WILL BRING AN END TO OUR RAIN CHANCES LATE FRIDAY EVENING. WE WILL KEEP SOME LOW POPS ACROSS THE SOUTHERN-MOST COUNTIES EARLY SATURDAY DUE TO THE POSSIBILITY OF A FEW LINGERING SHOWERS. BELOW-NORMAL TEMPERATURES ARE EXPECTED OVER THE WEEKEND WITH LOWS IN THE 30S AND 40S AND HIGHS IN THE 50S AND 60S. UPPER LEVEL RIDGING WILL PROVIDE A WARM-UP DURING THE FIRST HALF OF NEXT WEEK...THEN THE NEXT STORM SYSTEM WILL BRING RAIN CHANCES BACK TO THE AREA ABOUT A WEEK FROM TODAY. 30 && .AVIATION... /ISSUED 1152 PM CDT WED MAR 16 2016/ /6Z TAFS/ VFR CONDITIONS PREVAIL ACROSS MOST OF THE AREA AS OF NOW BUT THE WARM FRONT CONTINUES TO EDGE NORTHWARD WITH MVFR CIGS AND VISIBILITY NOT FAR BEHIND. WACO WILL LIKELY FALL TO MVFR HERE SHORTLY AS THE FRONT SPREADS NORTH. THERE WAS ONE SHOWER THAT DEVELOPED WEST OF BRECKENRIDGE OVER THE LAST COUPLE OF HOURS BUT THERE HAS BEEN NO SIGN OF ADDITIONAL CONVECTION. THE LATEST MODEL GUIDANCE CONTINUES TO DEVELOP ADDITIONAL SHOWERS AND THUNDERSTORMS LATER TONIGHT...MAINLY WEST OF THE MAJOR METROPLEX AIRPORTS. THESE WILL LIKELY TRACK SOUTHEAST THROUGH EARLY MORNING. WILL CONTINUE WITH THE VCTS THROUGH THE EARLY MORNING HOURS AT THE METROPLEX AIRPORTS. OTHERWISE...MVFR CONDITIONS ARE EXPECTED TO PREVAIL MUCH OF THE DAY THURSDAY ACROSS NORTH TEXAS...WITH FURTHER DETERIORATION OF CIGS/VIS EXPECTED THURSDAY NIGHT. THERE WILL LIKELY BE SCATTERED SHOWERS THROUGH THE DAY THURSDAY INTO FRIDAY WITH THE POTENTIAL FOR SOME THUNDERSTORMS...BUT COVERAGE AND TIMING IS TOO UNCERTAIN TO PIN DOWN SPECIFICALLY IN THE TAFS. LIGHT SOUTHEAST WINDS WILL BECOME MORE EASTERLY OVERNIGHT INTO THURSDAY. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 56 66 46 59 / 30 40 50 50 10 WACO, TX 73 59 71 47 60 / 50 40 50 60 20 PARIS, TX 69 51 64 43 58 / 30 40 50 50 10 DENTON, TX 66 53 63 43 58 / 30 40 50 50 10 MCKINNEY, TX 68 53 64 44 58 / 30 40 50 50 10 DALLAS, TX 68 57 66 46 59 / 30 40 50 50 10 TERRELL, TX 70 55 67 46 59 / 30 40 50 50 10 CORSICANA, TX 72 59 71 48 60 / 40 40 50 60 20 TEMPLE, TX 75 61 73 48 61 / 50 40 50 60 20 MINERAL WELLS, TX 66 54 63 42 58 / 40 30 50 40 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 16, 9:49 PM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 949 PM CDT WED MAR 16 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 949 PM CDT WED MAR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...OVERNIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS MOST OF NORTH AND CENTRAL TEXAS AFTER MIDNIGHT. BEST CHANCES WILL BE WEST OF A GAINESVILLE...TO DALLAS-FORT WORTH...TO HILLSBORO AND COMANCHE LINE. GIVEN THE AMOUNT OF INSTABILITY...AND WIND SHEAR...A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE WITH THE MAIN HAZARD BEING HAIL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORMS MAY BE ONGOING AT DAYBREAK THURSDAY. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE REGIONWIDE THROUGHOUT THE DAY. HAIL AND GUSTY WINDS WILL ACCOMPANY THE STRONGER STORMS... PARTICULARLY FOR AREAS GENERALLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. FRIDAY...A COLD FRONT WILL MOVE THROUGH NORTH AND CENTRAL TEXAS ON FRIDAY...BRINGING WITH ANOTHER CHANCE FOR THUNDERSTORMS. INSTABILITY AND WIND SHEAR APPEAR MARGINAL FOR WIDESPREAD SEVERE WEATHER...BUT STRONG WINDS WILL BE POSSIBLE IF A SQUALL LINE IS ABLE TO DEVELOP ALONG THE ADVANCING FRONTAL BOUNDARY. THUNDERSTORM CHANCES WILL END FROM NORTH TO SOUTH EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT INTERESTS ALONG AND WEST OF INTERSTATE 35 SHOULD BE ALERT FOR THE POSSIBILITY OF HAIL AND REPORTS ARE APPRECIATED OVERNIGHT.
In the hours before
Local storm report, Mar 17, 4:23 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
423 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM HAIL BENBROOK 32.68N 97.45W
03/17/2016 E1.75 INCH TARRANT TX PUBLIC
GOLF BALL HAIL IN BENBROOKLocal storm report, Mar 17, 4:27 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
427 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 AM TSTM WND DMG BENBROOK 32.68N 97.45W
03/17/2016 TARRANT TX PUBLIC
FENCE BLOWN DOWN IN BENBROOKLocal storm report, Mar 17, 4:34 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 AM HAIL 2 SE WESTOVER HILLS 32.75N 97.41W
03/17/2016 M1.75 INCH TARRANT TX AMATEUR RADIO
GOLF BALL HAIL AT I-30 AND HULEN (ARLINGTON HEIGHTS)Special weather statement, Mar 17, 4:41 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 441 AM CDT THU MAR 17 2016 TXZ102-171030- WISE TX- 441 AM CDT THU MAR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WISE COUNTY UNTIL 530 AM CDT... AT 441 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CHICO...OR NEAR BRIDGEPORT...MOVING EAST AT 30 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DECATUR...BRIDGEPORT...ALVORD...CHICO AND LAKE BRIDGEPORT. LAT...LON 3343 9738 3317 9739 3321 9784 3343 9790 TIME...MOT...LOC 0941Z 270DEG 28KT 3330 9776 30
Local storm report, Mar 17, 4:45 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM HAIL 4 NE BENBROOK 32.72N 97.40W
03/17/2016 M2.00 INCH TARRANT TX AMATEUR RADIO
SEVERAL HAILSTONES JUST OVER 2 INCHES IN DIAMETER NEAR
BENBROOK TRAFFIC CIRCLE (SW FORT WORTH)Local storm report, Mar 17, 4:47 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 AM HAIL 6 SW FORT WORTH 32.69N 97.41W
03/17/2016 E1.75 INCH TARRANT TX TRAINED SPOTTER
WIND-DRIVEN GOLF BALL HAIL COVERING THE GROUND IN TCU
AREA (FORT WORTH)The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 1:39 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 36 min |
| Mar 17, 2:13 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 62 min |
| Mar 17, 3:22 AM CDT | Special Weather Statement | FWD | Parker | 38 min |
| Mar 17, 3:30 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 30 min |
| Mar 17, 3:54 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 66 min |
| Mar 17, 4:35 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 55 min |
| Mar 17, 4:41 AM CDT | Special Weather Statement | FWD | Wise | 49 min |
| Mar 17, 5:19 AM CDT | Special Weather Statement | FWD | Jack, Wise | 41 min |
| Mar 17, 5:26 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 49 min |
| Mar 17, 5:38 AM CDT | Special Weather Statement | FWD | Montague | 52 min |
| Mar 17, 5:43 AM CDT | Tornado Warning | FWD | Parker | 21 min |
| Mar 17, 6:10 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 65 min |
| Mar 17, 6:16 AM CDT | Special Weather Statement | FWD | Cooke | 44 min |
| Mar 17, 6:29 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 46 min |
| Mar 17, 7:08 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 67 min |
| Mar 17, 7:45 AM CDT | Special Weather Statement | FWD | Wise | 45 min |
| Mar 17, 7:57 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 63 min |
| Mar 17, 8:05 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 43 min |
| Mar 17, 8:35 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 40 min |
| Mar 17, 8:39 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 36 min |
| Mar 17, 9:06 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 39 min |
| Mar 17, 9:09 AM CDT | Special Weather Statement | FWD | Denton | 51 min |
| Mar 17, 9:19 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 26 min |
| Mar 17, 9:26 AM CDT | Special Weather Statement | FWD | Denton | 49 min |
| Mar 17, 9:31 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 59 min |
| Mar 17, 9:32 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 31 min |
| Mar 17, 9:38 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 52 min |
| Mar 17, 9:43 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 62 min |
| Mar 17, 9:55 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Mar 17, 10:16 AM CDT | Special Weather Statement | FWD | Hunt | 44 min |
| Mar 17, 10:17 AM CDT | Special Weather Statement | FWD | Collin | 43 min |
| Mar 17, 10:22 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 38 min |
| Mar 17, 10:28 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 47 min |
| Mar 17, 10:49 AM CDT | Special Weather Statement | FWD | Delta, Hopkins | 41 min |
| Mar 17, 11:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 27 min |
| Mar 17, 11:09 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 34 min |
| Mar 17, 11:44 AM CDT | Special Weather Statement | FWD | Hunt | 46 min |
| Mar 17, 11:50 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 40 min |
| Mar 17, 12:04 PM CDT | Special Weather Statement | FWD | Henderson | 41 min |
| Mar 17, 12:29 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 46 min |
| Mar 17, 1:13 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.